Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 43, NWS San Angelo, TX

April 23, 2008Fisher County, Jones County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 23, 2008, 2:55 PM CDT for Fisher County, Jones County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 2:55 PM CDT (19:55 UTC)
Expired
Apr 23, 2008, 3:45 PM CDT
In force
50 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Fisher County, TX, Jones County, TX

The radar

The Dyess AFB radar (KDYX), 105 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 3:02 PM CDTHAIL 1.75Rotan, TX
Apr 23, 3:54 PM CDTHAIL 0.88Roby, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 10:07 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2797 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 231955
TORSJT
TXC151-253-232045-
/O.NEW.KSJT.TO.W.0043.080423T1955Z-080423T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
255 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JONES COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN FISHER COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 345 PM CDT

* AT 252 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES
  SOUTH OF ROTAN...OR ABOUT 20 MILES WEST OF HAMLIN...MOVING EAST AT
  30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ROBY BY 300 PM CDT...
  MCCAULLEY BY 320 PM CDT...
  HITSON BY 325 PM CDT...
  HAMLIN BY 330 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY AFTERNOON FOR WEST
CENTRAL TEXAS.

LAT...LON 3271 10052 3292 10060 3297 10018 3296 10017
      3297 10012 3274 10008
TIME...MOT...LOC 1955Z 256DEG 26KT 3282 10044

$$
3 follow-up statements
000 
WWUS54 KSJT 232002
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
300 PM CDT WED APR 23 2008

TXC151-253-232045-
/O.CON.KSJT.TO.W.0043.000000T0000Z-080423T2045Z/
JONES TX-FISHER TX-
300 PM CDT WED APR 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHERN
FISHER AND NORTHWESTERN JONES COUNTIES...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THE MOST DANGEROUS PART OF THIS STORM WAS 
LOCATED NEAR ROTAN...OR 19 MILES WEST OF HAMLIN...MOVING EAST AT 30 
MPH. A TORNADO WAS REPORTED 5 MILES SOUTH OF ROTAN. HAIL LARGER THAN 
GOLF BALL CAN ALSO BE EXPECTED.  

THE TORNADO WILL BE NEAR...
  HITSON AND MCCAULLEY BY 325 PM CDT...
  HAMLIN BY 335 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS.

LAT...LON 3273 10049 3292 10059 3297 10018 3296 10017
      3297 10012 3292 10012 3274 10008
TIME...MOT...LOC 2000Z 256DEG 26KT 3281 10042

$$
000 
WWUS54 KSJT 232012
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
310 PM CDT WED APR 23 2008

TXC151-253-232045-
/O.CON.KSJT.TO.W.0043.000000T0000Z-080423T2045Z/
JONES TX-FISHER TX-
310 PM CDT WED APR 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED JUST NORTH OF 
ROBY...OR 16 MILES WEST OF HAMLIN...MOVING EAST AT 30 MPH. 

THE TORNADO WILL BE NEAR...
  MCCAULLEY AND HITSON BY 325 PM CDT...
  HAMLIN BY 335 PM CDT...

HAIL UP TO THE SIZE OF GOLF BALLS IS ALSO LIKELY WITH THIS STORM. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS.

LAT...LON 3274 10040 3294 10048 3297 10012 3292 10012
      3283 10010 3282 10011 3281 10010 3274 10008
TIME...MOT...LOC 2010Z 263DEG 26KT 3281 10034

$$
000 
WWUS54 KSJT 232024
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 PM CDT WED APR 23 2008

TXC151-253-232045-
/O.CON.KSJT.TO.W.0043.000000T0000Z-080423T2045Z/
JONES TX-FISHER TX-
323 PM CDT WED APR 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MCCAULLEY...OR 11
MILES SOUTHWEST OF HAMLIN...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  MCCAULLEY AND HITSON BY 330 PM CDT...
  HAMLIN BY 340 PM CDT...

HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE ALSO 
POSSIBLE WITH THIS STORM. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3274 10037 3294 10043 3295 10036 3296 10035
      3297 10012 3283 10010 3282 10012 3281 10010
      3274 10008
TIME...MOT...LOC 2023Z 269DEG 22KT 3280 10026

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 12:14 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 23, 12:14 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1214 PM CDT WED APR 23 2008

.AVIATION...
SHOWERS AND STORMS CONTINUE ACROSS THE NORTHERN PERMIAN BASIN
NORTH INTO THE SOUTH PLAINS. MOST OF THIS ACTIVITY PUSHING EAST OR
NORTHEAST....AND WOULD MISS THE KABI TERMINAL SITE. HAVE OPTED NOT
TO INCLUDE A TSTM GROUP FOR NOW...BU HAVE MENTIONED CB AS THE
PREVAILING FOR MUCH OF THE AFTERNOON...AS THE STORMS INCH BY JUST
TO THE NORTH. OTHERWISE...WAITING ON THE DEVELOPMENT OF ADDITIONAL
STORMS LATER THIS AFTERNOON AND EVENING THAT MAY BE MORE
WIDESPREAD FARTHER SOUTH. TIMING IS STILL A QUESTION...BUT THE
TIME FRAME OF 00Z TO 06Z CERTAINLY THE MOST LIKELY.

OTHERWISE...MOST SITES HAVE SEEN CEILINGS CLIMB INTO VFR RANGE
OVER THE LAST SEVERAL HOURS...WITH CEILINGS IN THE 3K TO 5K FOOT
RANGE PREVAILING FOR MOST OF THE AFTERNOON AND EVENING...AT LEAST
UNTIL ANY STORMS APPROACH.

&&

.PREV DISCUSSION... /ISSUED 1012 AM CDT WED APR 23 2008/

UPDATE...
ONE MORE QUICK UPDATE...FOR NEW TORNADO WATCH UNTIL 21Z. FOR AREAS
IN CWA ALONG AND W OF A HASKELL...ABILENE...EDEN LINE. ZONES/GRIDS
OUT SHORTLY.

11

PREV DISCUSSION... /ISSUED 952 AM CDT WED APR 23 2008/

UPDATE...
WILL SEND AN UPDATE TO GRIDS/ZONES FOR SEVERE THUNDERSTORM WATCH
JUST ISSUED FOR HASKELL/THROCKMORTON AREAS (& NWD) TILL 21Z.
LOWERED SOME TEMPS A TAD DUE TO ONGOING CLOUD COVER. HOWEVER...DID
NOT GO DOWN MUCH DUE TO POSSIBLE BREAKS LATER.

11

PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 23 2008/

AVIATION...

MID/HIGH LEVEL CLOUDS CONTINUE TO EXPAND EAST AHEAD OF AN UPPER
LEVEL DISTURBANCE. STRATUS IS SLOWLY MOVING NORTH INTO THE
NORTHWEST HILL COUNTRY AND SHOULD CONTINUE TO SLOWLY MOVE INTO THE
HEARTLAND AND NORTHERN EDWARDS PLATEAU OVER THE NEXT FEW HOURS.
A WEAK BOUNDARY LOCATED ALONG THE INTERSTATE 20 CORRIDOR MAY BE
A FOCUS FOR TSRA THIS AFTERNOON SO HAVE INCLUDED TSRA AT
KABI...ADDITIONAL ACTIVITY WILL DEVELOP THIS AFTERNOON AND EVENING
AS THE UPPER LEVEL DISTURBANCE MOVES INTO WEST TEXAS AND
EVENTUALLY INTO THE PANHANDLE. EXPECT TSRA TO DEVELOP ALONG A DRY
LINE ACROSS IN WEST TEXAS THIS AFTERNOON...SOME OF THESE STORMS WILL MOVE
EAST INTO WEST CENTRAL TEXAS...SO HAVE INCLUDED PROB30 GROUP FOR
FOR ALL TERMINALS FOR LATE THIS EVENING...EXPECT BY 06Z MOST OF
THE STORMS ACTIVITY WILL HAVE MOVED INTO EAST OF WEST CENTRAL
TEXAS. ANY STORMS THAT DO DEVELOP HAVE THE POTENTIAL OF BECOMING
SEVERE...WITH VERY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT...HOWEVER NORTH ALONG THE WEAK BOUNDARY ISOLATED TORNADOES
WILL BE POSSIBLE.

PREV DISCUSSION... /ISSUED 327 AM CDT WED APR 23 2008/

SHORT TERM...
WATER VAPOR LOOP INDICATED INITIAL SHORTWAVE MOVING INTO FAR WEST
TEXAS THIS MORNING WITH MID LEVEL DESTABILIZATION INDICATED.
SHORTWAVE SHOULD BE MOVING INTO WEST CENTRAL TEXAS BY LATE
MORNING. SECOND..STRONGER SHORTWAVE WAS MOVING INTO THE BAJA
CALIFORNIA...AND WILL BE MOVING INTO THE REGION MID/LATE
AFTERNOON. GFS SB CAPES 2000-2500 J/KG 00Z THIS EVENING...SO
SEVERE THUNDERSTORMS LIKELY. (NAM HAS A STRIP OF 2500-3000 J/KG ALONG
WESTERN COUNTIES AT 21Z) 0-1KM BULK SHEARS UP TO 30 KTS WITH 0-6KM
40 TO 60 KTS...SO SUPERCELLS LIKELY. KEPT THE MENTION OF SEVERE
FOR AFTERNOON AND NIGHT ACROSS THE CWA. WEAK FRONTAL BOUNDARY MOVED
SOUTH ALONG I-20 FROM MIDLAND...TO ABILENE...THEN NE TO
THROCKMORTON TUESDAY EVENING BEFORE DISSIPATING. MAY POSSIBLY SEE
AN ISOLATED TORNADO...ESPECIALLY ALONG/NORTH OF THIS BOUNDARY.

LONG TERM...
GFS AND ECMWF MODELS NOW MOVING UP COLD FRONT PASSAGE TO FRIDAY
MORNING/EARLY AFTERNOON. GFS HAS SB CAPES OF 2000-3000 TO J/KG
ALONG/SOUTHEAST OF SONORA...BROWNWOOD LINE IN THE AFTERNOON...SO
SOME SEVERE THUNDERSTORMS...ESPECIALLY SOUTH OF THIS REGION.

ANOTHER STRONGER COLD FRONT INDICATED IN GFS/ECMWF LATE SATURDAY
NIGHT AND SUNDAY MORNING. ADDED A SLIGHT CHANCE OF THUNDERSTORMS
WITH THIS FRONT.

OTHERWISE MAINLY ZONAL FLOW ALOFT NEXT WEEK. MAY SEE SOME ISOLATED
DRY LINE ACTIVITY MID WEEK...BUT RAIN CHANCES TOO LOW TO PUT IN ZONES.

FIRE WEATHER...
DRY LINE MOVES EAST TO IRAAN...STERLING CITY...SWEETWATER...ROBY
LINE LATE THURSDAY AFTERNOON...AS A SURFACE TROUGH DEVELOPS OVER
WEST TEXAS. WILL SEE SLIGHTLY ENHANCED FIRE WEATHER DANGER NEAR
DRY LINE MIN RH OF 20 PERCENT AND 20 FOOT S/SW WINDS OF 10 TO 15
MPH. AIR WILL BE DRIER ACROSS THE CONCHO VALLEY AND BIG COUNTRY
FRIDAY AFTERNOON BEHIND FRONT...BUT REMAIN BELOW CRITICAL RH AND
WIND CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 80  66  88  64 /  50  40  10  10
SAN ANGELO 	 83  68  91  65 /  30  30  10  10
JUNCTION 	 83  68  86  67 /  30  30  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 23, 8:31 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
831 AM CDT WED APR 23 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241345-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
831 AM CDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
A WEAK COLD FRONT HAS STALLED JUST NORTH OF INTERSTATE 20 ACROSS
THE BIG COUNTRY...THIS COMBINED WITH AN APPROACHING UPPER LEVEL
DISTURBANCE WILL BRING A GOOD CHANCE FOR SHOWERS AND
THUNDERSTORMS TODAY TO WEST CENTRAL TEXAS. ONE ROUND OF STORMS IS
ONGOING THIS MORNING...WITH THE POTENTIAL FOR MAINLY LARGE HAIL.
AFTER A BREAK...A SECOND ROUND OF STORMS IS POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING ALONG AN APPROACHING DRYLINE...WITH
THE POTENTIAL FOR VERY LARGE HAIL AND PERHAPS ISOLATED TORNADOES.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE BIG
COUNTRY THROUGH THIS EVENING...WITH A SLIGHT RISK ACROSS THE
REMAINDER OF WEST CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ANOTHER COLD FRONT WILL MOVE SOUTH ACROSS WEST CENTRAL TEXAS ON
FRIDAY ..BRINGING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS...WITH THE BEST CHANCE ALONG AND EAST OF A BROWNWOOD
TO JUNCTION LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MOST LIKELY WILL BE NEEDED TODAY AND EVENING.

In the hours before

Special weather statement, Apr 23, 1:27 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
127 PM CDT WED APR 23 2008

TXZ049-231900-
FISHER TX-
127 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR FISHER
COUNTY...

AT 121 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 22 MILES WEST OF ROTAN...OR ABOUT 13
MILES NORTH OF SNYDER...MOVING NORTHEAST AT 32 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN FISHER COUNTY...ALONG AND NORTH OF STATE HIGHWAY 92 AND
RANCH ROAD 611.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR WEST CENTRAL TEXAS.
Local storm report, Apr 23, 2:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
244 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             HOBBS                   32.78N 100.59W
04/23/2008  E1.75 INCH       FISHER             TX   LAW ENFORCEMENT

&&

07

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:19 PM CDTSevere Thunderstorm WarningSJTFisher26 min
Apr 23, 2:42 PM CDTSevere Thunderstorm WarningSJTFisher48 min
Apr 23, 3:19 PM CDTTornado WarningSJTFisher41 min
Apr 23, 3:40 PM CDTTornado WarningSJTFisher, Haskell, Jones50 min
Apr 23, 3:47 PM CDTTornado WarningSJTFisher, Jones43 min
Apr 23, 4:16 PM CDTTornado WarningSJTJones44 min
Apr 23, 4:21 PM CDTTornado WarningSJTHaskell, Jones39 min
Apr 23, 4:47 PM CDTTornado WarningSJTCallahan, Jones, Shackelford, Taylor43 min
Apr 23, 4:50 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion25 min
Apr 23, 4:52 PM CDTTornado WarningSJTJones, Shackelford, Throckmorton38 min
Apr 23, 5:12 PM CDTTornado WarningSJTCallahan, Shackelford, Throckmorton33 min
Apr 23, 5:19 PM CDTFlash Flood WarningSJTJones, Shackelford116 min
Apr 23, 5:30 PM CDTSevere Thunderstorm WarningSJTCallahan30 min
Apr 23, 5:35 PM CDTTornado WarningSJTCallahan, Shackelford25 min
Apr 23, 5:54 PM CDTSevere Thunderstorm WarningSJTFisher, Jones36 min
Apr 23, 6:16 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor29 min
Apr 23, 6:38 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor37 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.